Ceftobiprole associated agranulocytosis after drug rash with eosinophilia and systemic symptoms induced by vancomycin and rifampicin

Wendland, Thomas; Daubner, Barbara; Pichler, Werner J (2011). Ceftobiprole associated agranulocytosis after drug rash with eosinophilia and systemic symptoms induced by vancomycin and rifampicin. British journal of clinical pharmacology, 71(2), pp. 297-300. Oxford: Wiley-Blackwell 10.1111/j.1365-2125.2010.03832.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Haematology, Oncology, Infectious Diseases, Laboratory Medicine and Hospital Pharmacy (DOLS) > Clinic of Infectiology
04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Rheumatology, Clinical Immunology and Allergology

UniBE Contributor:

Wendland, Thomas; Daubner, Barbara and Pichler, Werner Joseph

ISSN:

0306-5251

Publisher:

Wiley-Blackwell

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:23

Last Modified:

06 Dec 2013 13:29

Publisher DOI:

10.1111/j.1365-2125.2010.03832.x

PubMed ID:

21219413

Web of Science ID:

000286054600018

URI:

https://boris.unibe.ch/id/eprint/8020 (FactScience: 213434)

Actions (login required)

Edit item Edit item
Provide Feedback